# SDR AMTA200700336

- Difficulty date: July 10, 2007
- Submitted: July 20, 2007
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED EGRESS LENS AND 1 WHITE EGRESS LENS MISSING BY R-2 DOOR.  REPLACED 1 RED AND 1 WHITE EGRESS LENS BY R-2 DOOR.  (K)
